# SDR SWIA202164130

- Difficulty date: November 29, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD CARGO BAY DOOR SURROUND STRUCTURE INTERNAL JOINT PLATE, FS533.00, IS CORRODED. (MARKED)   (C CHECK RO 02-03-22)   REPAIRED CORRODED FORWARD CARGO BAY DOOR SURROUND STRUCTURE INTERNAL JOINT PLATE, FS533.00, REF MHIRJ REO 670-53-31-752, REV --, 2021-12-07, DISPOSITION STEPS 1 THRU 5. / WITHIN LIMITS REF MHIRJ REO 670-53-31-752, REV --, 2021-12-07. COMPLIED WITH TASK CARD 51-900-1002-SKY.
